CSpace
ON DISTRIBUTIONS ON WIENER-SPACE
MEYER, PA; YAN, JA
1987
Source PublicationLECTURE NOTES IN MATHEMATICS
ISSN0075-8434
Volume1247Pages:8-26
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1987J152700002
PublisherSPRINGER VERLAG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27626
Collection中国科学院数学与系统科学研究院
Corresponding AuthorMEYER, PA
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
MEYER, PA,YAN, JA. ON DISTRIBUTIONS ON WIENER-SPACE[J]. LECTURE NOTES IN MATHEMATICS,1987,1247:8-26.
APA MEYER, PA,&YAN, JA.(1987).ON DISTRIBUTIONS ON WIENER-SPACE.LECTURE NOTES IN MATHEMATICS,1247,8-26.
MLA MEYER, PA,et al."ON DISTRIBUTIONS ON WIENER-SPACE".LECTURE NOTES IN MATHEMATICS 1247(1987):8-26.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[MEYER, PA]'s Articles
[YAN, JA]'s Articles
Baidu academic
Similar articles in Baidu academic
[MEYER, PA]'s Articles
[YAN, JA]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[MEYER, PA]'s Articles
[YAN, JA]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.